# SDR MWEA97124

- Difficulty date: March 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT CARGO DOOR PAN CHAFED THROUGH AT AFT EDGE ABOVE LOCKING CAM AND NR 1 BEAM AFT TEE CRACKED 1.5 INCHES LENGTH. MAINTENANCE INSTALLED REPAIR TO DOOR PAN IAW SRM 52-05 FIG 26.  INSTALLED DOUBLER ANGLE REPAIR IAW SRM 52-01.
